JournalsjemsVol. 13, No. 4pp. 899–909

Relative K-stability of extremal metrics

  • Jacopo Stoppa

    University of Cambridge, UK
  • Gábor Székelyhidi

    Columbia University, New York, USA
Relative K-stability of extremal metrics cover

Abstract

We show that if a polarised manifold admits an extremal metric then it is K-polystable relative to a maximal torus of automorphisms.

Cite this article

Jacopo Stoppa, Gábor Székelyhidi, Relative K-stability of extremal metrics. J. Eur. Math. Soc. 13 (2011), no. 4, pp. 899–909

DOI 10.4171/JEMS/270